Corrigendum to "Notes on interpolation in the generalized Schur class II. Nudel man's problem"

D. Alpay*, A. Dijksma, J. Rovnyak

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)


This note identifies errors in the joint paper [Trans. Amer. Math. Soc. 355 (2003), 813-8361 by the authors and T. Constantinescu. The Main Theorem requires a stronger hypothesis. The applications to interpolation problems are affected by this change; some survive, but others do not and are withdrawn.

Original languageEnglish
Pages (from-to)3743-3745
Number of pages3
JournalTransactions of the american mathematical society
Issue number5
Publication statusPublished - 1-Mar-2019


  • Interpolation
  • negative squares
  • Nudel'man
  • Nevanlinna
  • Pick
  • Carathedory
  • Fejer
  • generalized Schur class
  • generalized Nevanlinna class
  • commutant lifting

Cite this